• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: TEOXANE SA TEOSYAL RHA 4 HYALURONIC ACID DERMAL FILLER GEL

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

TEOXANE SA TEOSYAL RHA 4 HYALURONIC ACID DERMAL FILLER GEL Back to Search Results
Model Number NOT APPLICABLE
Device Problem Contamination (1120)
Patient Problems Unspecified Infection (1930); Inflammation (1932); Pain (1994); Swelling (2091)
Event Date 07/15/2019
Event Type  Injury  
Manufacturer Narrative
Delayed inflammatory reactions of infectious origin,at the injection site are well known and described adverse reactions following hyaluronic acid based dermal filler injections. They are usually treated adequately with no sequelae. The risk of such adverse reactions is mentioned in our product instructions for use. Bibliography: de boulle k, heydenrych i. Patient factors influencing dermal filler complications: prevention, assessment, and treatment. Clin cosmet investig dermatol. 2015;8:205-14. Signorini, m. , et al. (2016). "global aesthetics consensus: avoidance and management of complications from hyaluronic acid fillers-evidence- and opinion-based review and consensus recommendations. " plastic and reconstructive surgery 137(6): 961e-971e.
 
Event Description
The described event happened outside the u. S. , in (b)(6). According to the received information, 1 months after the injection of teosyal rha4 in the cheekbones area, on (b)(6) 2019, the patient presented with a pain of mild intensity in the left cheekbone, without any inflammation or heat in the area. On (b)(6) 2019, the patient presented with an inflammation of the left zygomatic area, with pain when touching. On (b)(6) 2019-, the skin swelling in the area was still ongoing. On 2019-07-31, the diagnosis of skin infection has been established for this patient. On 2019-08-28, we learned that the patient situation has been worsening during hollidays and that she went to emergency where a biopsy was done. No information has been provided on the conclusion of the biopsy. On 2019-09-05, we learned that the patient has been drained again and the wound has been left open with a drain. For the injector this issue is due to a biofilm formation. After that the patient never come back to its injector and no updated information was provided.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameTEOSYAL RHA 4
Type of DeviceHYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon, 105
geneva, 1203
SZ 1203
Manufacturer Contact
emilie macé
rue de lyon, 105
geneva, 1203
SZ   1203
MDR Report Key9290895
MDR Text Key179610388
Report Number3005975625-2019-00022
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
PMA/PMN Number
P170002
Number of Events Reported1
Summary Report (Y/N)N
Report Source Manufacturer
Source Type distributor
Type of Report Initial
Report Date 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Date FDA Received11/07/2019
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Device Expiration Date01/31/2021
Device Model NumberNOT APPLICABLE
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberTPUL-190325C
Was Device Available for Evaluation? No
Was the Report Sent to FDA?
Event Location No Information
Date Manufacturer Received07/25/2019
Was Device Evaluated by Manufacturer? No
Date Device Manufactured01/31/2019
Is the Device Single Use? Yes
Is This a Reprocessed and Reused Single-Use Device? Yes
Type of Device Usage Initial

Patient Treatment Data
Date Received: 11/07/2019 Patient Sequence Number: 1
-
-